您当前的位置:
首页 >
文章列表页 >
Rank Nonincreasing Linear Maps on Vector Spaces
更新时间:2026-09-14
    • Rank Nonincreasing Linear Maps on Vector Spaces

    • 矢量空间上的非增秩线性映射(英文)
    • Issue 1, Pages: 1-9(2004)
    • Published:2004

    移动端阅览

  • 侯晋川, 张秀玲. Rank Nonincreasing Linear Maps on Vector Spaces[J]. 2004, (1): 1-9. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

38

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

The Minimum Rank of Nonnegative Irreducible Patterns
The Monotone Property of a Positive Reciprocal Matrix
A Few Recurrence Formuias in Compute Square Matrices
ANOTHER IMPROVEMENT FOR SCHUR INEQUALITY
Design of Parallel Robot Experimental Platform Based on Reconfigurable Innovative Components

Related Author

邵燕灵
高玉斌
李有文
毕涌
赵国枝
邵燕灵
高玉斌

Related Institution

中北大学应用数学系
华北工学院数学系
华北工学院理学系
0